# SDR DL72S960562

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478DA
- Make and model: Boeing 727232
- Aircraft serial: 20755
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON E1 LETTER CHECK, 2 CRACKS IN OUTBD SURFACE OF NR 4 L/E FLAP, 1.5 INCH AND 2 INCH.  REPAIRED AND REPLACED L/E FLAP.
